Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having hair fall and dandruff due to androgenic alopecia. Not cured by medicine. Alternative solution?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
I am having hairfall problem for androgenic alopecia and dandruff so I have consulted doctor and he prescribed me with follihair, finax 1MG and Zocon 50MG daily for 15 days but while buying the I didn't notice medicine shop have given Zocon 150mg and mistakenly i have taken 4 tabs in 4days means 600MG but the rest of them i m taking correctly. I am not having any problem till now but I am scared as dose will it result in something bad and how will complete the course my doctor is away. Please help I am tensed very much
Posted Mon, 6 Aug 2012 in Skin Hair and Nails
Answered by Dr. Pravin Banodkar 5 hours later
I would be pleased to answer your question .

Fluconazole will not result in anything bad . Avoid taking any more tablets of the same .
There is no need to take tablet fluconazole for the dandruff. I would not recommend you to take it for here on.
Continue with the other medications and also apply a lotion called minoxidil 5% which you will get by prescription from your GP or Dermatologist .

Thanks and Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor